Illinois Journal of Mathematics

On approximation of unimodular groups by finite quasigroups

L. Yu. Glebsky, E. I. Gordon, and C. J. Rubio

Full-text: Open access

Abstract

Recall that a locally compact group $G$ is called unimodular if the left Haar measure on $G$ is equal to the right one. It is shown that $G$ is unimodular iff it is approximable by finite quasigroups (Latin squares).

Article information

Source
Illinois J. Math., Volume 49, Number 1 (2005), 17-31.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138304

Digital Object Identifier
doi:10.1215/ijm/1258138304

Mathematical Reviews number (MathSciNet)
MR2157366

Zentralblatt MATH identifier
1078.43001

Subjects
Primary: 22A30: Other topological algebraic systems and their representations
Secondary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05]

Citation

Glebsky, L. Yu.; Gordon, E. I.; Rubio, C. J. On approximation of unimodular groups by finite quasigroups. Illinois J. Math. 49 (2005), no. 1, 17--31. doi:10.1215/ijm/1258138304. https://projecteuclid.org/euclid.ijm/1258138304


Export citation